聯絡我們 網站地圖 中央大學
 
 
 
     
姓名 洪盟凱
性別
職稱
教授
最高學歷 美國加州大學博士
電話
(03)4227151 轉 65158
傳真 (03)4257379
辦公室 鴻經館 317 室
電子郵件
個人首頁  
研究領域
偏微分方程
重要經歷
2008/08 ~ 中央大學數學系 副教授
2003/08 ~ 2008/07 中央大學數學系 助理教授
2000/07 ~ 2003/07 加州洛杉磯大學 博士後研究
榮譽事蹟
1. 國立中央大學97學年度「學術研究傑出獎」
個人著作

A. Journal Papers

[1]  John M. Hong, Cheng-Hsiung Hsu and Ying-Chin Su, Global Solutions for Initial Boundary Value Problem of Quasilinear Wave Equations, accepted by Journal of Differential Equation, 2008.
[2] Yuan Chang, John M. Hong and Cheng-Hsiung Hsu, Globally Lipschitz continuous solutions to a class of quasilinear wave equations, Journal of Differential Equations, Vol. 236 (2007) pp. 504-531.
[3] Hin-Chi Lei, Sheng-Wei Chen and John M. Hong, Invariant solutions of the equation of motion for a sphere composed of Blatz-Ko material, Journal of the Chinese Institute of Engineers, Vol. 30, No.4 (2007), pp. 557-567.
[4] John M. Hong and Philippe G. LeFloch, A version of the Glimm method based on generalized Riemann problems, Portugaliae Mathematica, Vol. 64, Fasc. 2 (2007), pp. 199-236.
[5] John M. Hong, An extension of Glimm’s method to inhomogeneous strictly hyperbolic systems of conservation laws by “weaker than weak” solutions of the Riemann problem, Journal of Differential Equations, Vol. 222 (2006) pp. 515-549 .
[6] John M. Hong and Blake Temple, A bound on the total variation of the conserved quantities for solutions of a general resonant nonlinear balance law, SIAM Journal of Applied Mathematics, Vol. 64, No. 3 (2004) pp. 819-857.
[7] John M. Hong and Blake Temple, The generic solution of the Riemann problem in a neighborhood of a point of resonance for systems of nonlinear balance laws, Methods and Applications of Analysis, Vol. 10, No. 2 (2003), pp. 279-294.

B. Submitted Papers

[1] John M. Hong, Cheng-Hsiung Hsu and Weishi Liu, Viscous standing asymptotic states of isentropic compressible flows through a nozzle (submitted to Archive Journal for Rational Mechanic and Analysis).
[2] John M. Hong, Jiahong Wu and Juan-Ming Yuan, A New Solution Representation for the BBM Equation in a Quarter Plane and the Eventual Periodicity (submitted to Nonlinearity).
[3] Yuan Chang, Shih-Wei Chou and John M. Hong, Existence and Uniqueness of Lax- Type Solutions to the Riemann Problem of Scalar Balance Law with Singular Source Term (submitted to Journal of Nonlinear Analysis, Series A).

C. Preprint

[1] John M. Hong and Cheng Hsiung Hsu, Existence of generalized solutions to the Riemann problem of nonlinear balance laws with singular source terms (2005).

top

 
教職人員
 
專任教師
兼任教師
博士後研究員
訪問學者
行政人員

 
專任教師
 
許順吉
洪盟凱
黃楓南
林金源
呂明光
林欽誠
陳建隆
許正雄
楊肅煜
葉鴻國
陳燕美
饒維明
高華隆
姚美琳
方向
李明憶
邱鴻麟
于振華
單維彰
許玉生
蕭嘉璋
饒瑞彬
吳維漢
廖勝強
鄭經斅
黃榮宗
須上苑
彭勇寧
陳正傑
魏福村
黃皜文
 
Copyright © 2006 NCU Department of Mathematics All Rights Reserved. ~ 為求最好效果,建議以IE4.0以上之版本,1024*768 解析度瀏覽 ~ 網站建置於2005年12月 ~